# SDR DHL2003743015

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR INOPERATIVE ON PREFLIGHT.  REMOVED AND REPLACED LIGHT BATTERIES, OPS GOOD IAW M/M 33-50-01.  37007-001 BATS.
